DOI QR코드

DOI QR Code

Sliding Mode Control Design for Polytopic Models

폴리토픽 모델을 위한 슬라이딩 모드 제어기 설계

  • 최한호 (동국대학교 전기공학과)
  • Published : 2009.07.01

Abstract

This paper presents an LMI-based method to design a sliding mode controller for a multivariable uncertain system with a polytopic model. In terms of LMIs an existence condition of a sliding surface is derived. And a switching feedback control law is given. Finally, a numerical design example is given to show that the proposed method can be better than the existing results.

References

  1. R. A. DeCarlo, S, H. Zak, and G, P. Mathews,'Variable structure control of nonlinear multivariable systems: A tutorial,' IEEE Proceedings, vol 76, pp. 212-232, 1988 https://doi.org/10.1109/5.4400
  2. V,L Utkin, 'Variable structure systems with sliding modes,' IEEE Trans, Automat, Contr., vol 22, pp, 212-222, 1977 https://doi.org/10.1109/TAC.1977.1101446
  3. C. Edwards, 'A practical method for the design of sliding mode controllers using linear matrix inequalites,' Automatica., vol 40, pp. 1761-1769,2004 https://doi.org/10.1016/j.automatica.2004.05.004
  4. 최한호, '선형 슬라이딩 평면의 개선된 존재 조건' 제어,자동화,시스템공학 논문지, 제13권 제9호, pp.851-855, 2007 https://doi.org/10.5302/J.ICROS.2007.13.9.851
  5. 최한호, '전차수 슬라이딩 모드 관측기를 대체하는 축소차수 관측기의 LM 기반 설계,' 제어,로봇,시스템학회 논문지, 제14권 제3호, pp.232-235, 2008 https://doi.org/10.5302/J.ICROS.2008.14.3.232
  6. H. H. Choi, 'Variable structure control of dynamical systems with mismatched norm-bounded uncertainties: An LMI approach,' Int. J Control, vol. 74, pp. 1324-1334, 2001 https://doi.org/10.1080/00207170110061077
  7. H. H. Choi, 'LMI-based sliding surface design for integral sliding mode control of mismatched uncertain systems,' IEEE Trans. Automat. Contr., vol. 52. no. 4, pp. 736-742, 2007 https://doi.org/10.1109/TAC.2007.894543
  8. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in system and Control Theory, Philadelphia, SlAM, 1994
  9. M. C. M. Teixeira, and S. H. Zak, 'Stabilizing controller design for uncertain nonlinear systems using fuzzy models,' IEEE Trans. Fuzzy Syst., vol. 7, pp. 133-142, 1999 https://doi.org/10.1109/91.755395